# SDR REXA2022081400633

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690331721
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 485 FRAME SEGMENT REQUIRES REMOVAL FROM STGR 20R TO 16R FOR SM REPAIRS REMOVED FOR ACCESS AND INSTALLED FRAME SECTION ON FS485 BETWEEN STR16R AND STR 20R IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND ENDEAVOR EA# CRJ953-15-367 REV. IR DATED 8/7/2023
